Search Results

There are 7834 results for: content related to: Finding all pure-strategy equilibria in games with continuous strategies

  1. Learning-by-Doing, Organizational Forgetting, and Industry Dynamics


    Volume 78, Issue 2, March 2010, Pages: 453–508, David Besanko, Ulrich Doraszelski, Yaroslav Kryukov and Mark Satterthwaite

    Article first published online : 8 APR 2010, DOI: 10.3982/ECTA6994

  2. Optimization of reactive distillation processes using differential evolution strategies

    Asia-Pacific Journal of Chemical Engineering

    Volume 2, Issue 4, July/August 2007, Pages: 322–335, B. V. Babu and Muzaffar Khan

    Article first published online : 21 AUG 2007, DOI: 10.1002/apj.89

  3. A piecewise-linear homotopy method for nonlinear programming

    Electronics and Communications in Japan (Part III: Fundamental Electronic Science)

    Volume 74, Issue 10, 1991, Pages: 28–38, Kiyotaka Yamamura, Kaori Arai and Masahiro Kiyoi

    Article first published online : 22 FEB 2007, DOI: 10.1002/ecjc.4430741004

  4. Homotopical dynamics IV. Hopf invariants and Hamiltonian flows

    Communications on Pure and Applied Mathematics

    Volume 55, Issue 8, August 2002, Pages: 1033–1088, Octavian Cornea

    Article first published online : 8 MAR 2002, DOI: 10.1002/cpa.3023

  5. Path-following approaches to the solution of multicomponent, multistage separation process problems

    AIChE Journal

    Volume 32, Issue 4, April 1986, Pages: 547–556, D. J. Vickery and Ross Taylor

    Article first published online : 17 JUN 2004, DOI: 10.1002/aic.690320404

  6. Numerical analysis of direct current circuits containing bipolar and metal oxide semiconductor transistors

    International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

    Volume 27, Issue 5-6, September-December 2014, Pages: 935–948, M. Tadeusiewicz and S. Hałgas

    Article first published online : 10 MAR 2014, DOI: 10.1002/jnm.1989

  7. A Homotopy Method for Solving the Impedance Inversion of 1-D Wave Equation

    Chinese Journal of Geophysics

    Volume 47, Issue 6, November 2004, Pages: 1253–1260, Li-Qin ZHANG, Jia-Ying WANG, De-Tian YAN

    Article first published online : 31 MAY 2013, DOI: 10.1002/cjg2.612

  8. Probability-one homotopy algorithms for full- and reduced-order H2/H controller synthesis

    Optimal Control Applications and Methods

    Volume 17, Issue 3, July/September 1996, Pages: 187–208, Yuzhen Ge, Layne T. Watson, Emmanuel G. Collins Jr and Dennis S. Bernstein

    Article first published online : 31 DEC 1998, DOI: 10.1002/(SICI)1099-1514(199607/09)17:3<187::AID-OCA572>3.0.CO;2-O

  9. Time-optimal reorientation of the rigid spacecraft using a pseudospectral method integrated homotopic approach

    Optimal Control Applications and Methods

    Jing Li and Xiao-ning Xi

    Article first published online : 15 OCT 2014, DOI: 10.1002/oca.2145

  10. Inversing Physical Parameter of Two-Phase Viscoelastic Media by Homotopy Method

    Chinese Journal of Geophysics

    Volume 52, Issue 5, September 2009, Pages: 1003–1011, Ying-Chun TIAN, Zi-Mao ZHANG, Jian-Wei MA, Hui-Zhu YANG

    Article first published online : 31 MAY 2013, DOI: 10.1002/cjg2.1425

  11. A parallel method of eigenvalue analysis using dynamic substructuring and homotopy continuation

    International Journal for Numerical Methods in Engineering

    Volume 43, Issue 3, 15 October 1998, Pages: 409–424, Young-Soon Jang and Sung-Kie Youn

    Article first published online : 18 DEC 1998, DOI: 10.1002/(SICI)1097-0207(19981015)43:3<409::AID-NME419>3.0.CO;2-W

  12. Computing multiple solutions to systems of interlinked separation columns

    AIChE Journal

    Volume 33, Issue 6, June 1987, Pages: 886–897, Wen-Jing Lin, J. D. Seader and T. L. Wayburn

    Article first published online : 17 JUN 2004, DOI: 10.1002/aic.690330603

  13. He's homotopy perturbation method for solving Korteweg-de Vries Burgers equation with initial condition

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1224–1235, Mustafa Inc

    Article first published online : 20 JUL 2009, DOI: 10.1002/num.20489

  14. The max-length-vector line of best fit to a set of vector subspaces and an optimization problem over a set of hyperellipsoids

    Numerical Linear Algebra with Applications

    Volume 22, Issue 3, May 2015, Pages: 453–464, Daniel J. Bates, Brent R. Davis, Michael Kirby, Justin Marks and Chris Peterson

    Article first published online : 12 JAN 2015, DOI: 10.1002/nla.1965

  15. A convexity-based homotopy method for nonlinear optimization in model predictive control

    Optimal Control Applications and Methods

    Volume 31, Issue 5, September/October 2010, Pages: 393–414, Julián Bonilla, Moritz Diehl, Filip Logist, Bart De Moor and Jan F. M. Van Impe

    Article first published online : 1 JUL 2010, DOI: 10.1002/oca.945

  16. A Regularization Homotopy Method for the Inverse Problem of 2-D Wave Equation and Well Log Constraint Inversion

    Chinese Journal of Geophysics

    Volume 48, Issue 6, November 2005, Pages: 1509–1517, Hong-Sun FU, Bo HAN

    Article first published online : 31 MAY 2013, DOI: 10.1002/cjg2.801

  17. Constructive analysis for infinite-dimensional nonlinear systems—infinite-dimensional version of homotopy method

    Electronics and Communications in Japan (Part III: Fundamental Electronic Science)

    Volume 74, Issue 8, 1991, Pages: 1–10, Mitsunori Makino and Shin'Ichi Oishi

    Article first published online : 21 FEB 2007, DOI: 10.1002/ecjc.4430740801

  18. An adaptation of homotopy analysis method for reliable treatment of strongly nonlinear problems: construction of homotopy polynomials

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 5, 30 March 2015, Pages: 991–1000, Zaid Odibat and A. Sami Bataineh

    Article first published online : 10 APR 2014, DOI: 10.1002/mma.3136

  19. A study of fixed-order mixed norm designs for a benchmark problem in structural control

    Earthquake Engineering & Structural Dynamics

    Volume 27, Issue 11, November 1998, Pages: 1315–1330, Mark S. Whorton, Anthony J. Calise and C.-C. Hsu

    Article first published online : 8 JAN 1999, DOI: 10.1002/(SICI)1096-9845(1998110)27:11<1315::AID-EQE786>3.0.CO;2-9


    International Journal of Robust and Nonlinear Control

    Volume 7, Issue 2, February 1997, Pages: 165–185, Emmanuel G. Collins Jr., Wassim M. Haddad, Layne T. Watson and Debashis Sadhukhan

    Article first published online : 4 DEC 1998, DOI: 10.1002/(SICI)1099-1239(199702)7:2<165::AID-RNC301>3.0.CO;2-O